# SDR 20001025SH022

- Difficulty date: August 27, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N8396A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7396
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R509677
- Part serial: 0014A
- Condition: Broken
- Location: Cockpit
- Part time: 652 hours
- Component: Landing Gear
- Component part number: 7455021
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN SELECTION ON APPROACH, THE LANDING GEAR HANDLE BROKE OFF.  AN EMERGENCY WAS DECLARED, MANUAL RELEASE OF THE LANDING GEAR WAS PERFORMED AND LANDING WITH NO FURTHER EVENTS.  THE LANDING GEAR HANDLE ASSY WAS REPLACED, AIRCRAFT BACK IN SERVICE.  SUBMITTER STATED REDESIGN OF LANDING GEAR HANDLE SHAFT WAS DONE AND AWAITING APPROVAL FROM CANADAIR.  (X)
